# SDR RU3A20150715015

- Difficulty date: July 15, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N90
- Make and model: Cndair CL6002B16
- Aircraft serial: 5817
- Aircraft time: 1,160 hours, 536 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0689T
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH GEAR HANDLE UP, MFD INDICATED RED GEAR DISAGREE, GEAR INDICATIONS WERE NOSE UP, MAINS DOWN.  ASSOCIATED AMBER MSGS WERE ANTI-SKID & PARKING BRAKE SOV.  REPLACED MLG SELECTOR VLV.
